Alert archive / Missouri / Tornado Warnings in 2007
Tornado Warning 19, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Oct 18, 2007, 5:00 PM CDT for Butler County, Stoddard County, Missouri. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 18, 2007, 5:00 PM CDT (22:00 UTC)
- Expired
- Oct 18, 2007, 5:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Butler County, MO, Stoddard County, MO
The radar
The Paducah radar (KPAH), 116 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 18, 5:30 PM CDT | TSTM WND DMG | 6 N Bloomfield, MO | UPDATE REPORT. EVENT OCCURRED AT 530 PM. NUMEROUS TREES AND POWER LINES DOWN NEAR INTERSECTION OF HIGHWAYS K AND M. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 1:31 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.0 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 263 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KPAH 182201
TORPAH
MOC023-207-182245-
/O.NEW.KPAH.TO.W.0019.071018T2200Z-071018T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
500 PM CDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN BUTLER COUNTY IN SOUTHEAST MISSOURI
STODDARD COUNTY IN SOUTHEAST MISSOURI
* UNTIL 545 PM CDT.
* AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES WEST
OF ASH HILL...MOVING EAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FISK...
POWE...PUXICO...DUDLEY...BERNIE...DEXTER...STURDIVANT...LEORA...
BLOOMFIELD...ESSEX AND ADVANCE.
NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUILDING. STAY TUNED TO WEATHER RADIO OR LOCAL
MEDIA FOR THE LATEST SEVERE WEATHER INFORMATION.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3692 9028 3692 9025 3695 9023 3705 9004
3705 9000 3706 8999 3706 8997 3710 8996
3713 8989 3669 8974 3664 9020
TIME...MOT...LOC 2200Z 254DEG 42KT 3677 9027
$$
KS/PS1 follow-up statement
000
WWUS53 KPAH 182221
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
520 PM CDT THU OCT 18 2007
MOC023-182230-
/O.CAN.KPAH.TO.W.0019.000000T0000Z-071018T2245Z/
BUTLER MO-
520 PM CDT THU OCT 18 2007
...THE TORNADO WARNING FOR NORTHEASTERN BUTLER COUNTY IN SOUTHEAST
MISSOURI IS CANCELLED...
LAT...LON 3678 9018 3695 9023 3705 9004 3706 8997
3710 8996 3713 8989 3681 8979 3680 8977
3679 8978 3678 8976
TIME...MOT...LOC 2220Z 245DEG 29KT 3689 9006
$$
MOC207-182245-
/O.CON.KPAH.TO.W.0019.000000T0000Z-071018T2245Z/
STODDARD MO-
520 PM CDT THU OCT 18 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR NORTHERN
STODDARD COUNTY IN SOUTHEAST MISSOURI...
AT 517 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED 6 MILES NORTH OF DUDLEY...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEXTER...
BLOOMFIELD...STURDIVANT...ESSEX...LEORA...PENERMON AND ADVANCE.
SEEK SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUILDING. STAY TUNED TO WEATHER RADIO OR
LOCAL MEDIA FOR THE LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3678 9018 3695 9023 3705 9004 3706 8997
3710 8996 3713 8989 3681 8979 3680 8977
3679 8978 3678 8976
TIME...MOT...LOC 2220Z 245DEG 29KT 3689 9006
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Oct 18, 3:15 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Oct 18, 3:15 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 315 PM CDT THU OCT 18 2007 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. MAIN CONCERN FOR THIS PERIOD CONTINUES TO BE SEVERE WEATHER POTENTIAL THIS AFTERNOON AND EVENING. RADAR IMAGERY FINALLY SHOWING SOME DEVELOPMENT JUST WEST OF CARTER COUNTY MISSOURI...ALONG WITH SOME SCATTERED ECHOES NEAR THE MISSISSIPPI RIVER IN WEST KENTUCKY AND A STRAY APPARENTLY ELEVATED SHOWER OVER THE PENNYRILE. TAMDAR SOUNDINGS FROM KPAH AROUND NOON INDICATED A SIZABLE CAP...WHICH IS LIKELY CAPPING THE SHOWER DEVELOPMENT OVER WEST KENTUCKY. FEEL THAT SCATTERED THUNDERSTORMS WILL SLOWLY DEVELOP OVER SOUTHEAST MISSOURI...AS THE UPDRAFTS STRUGGLE AGAINST THE IMMENSE DEEP LAYER SHEAR. AS THEY MOVE FURTHER EAST THEY WILL BECOME MORE NUMEROUS AND SUPERCELLULAR...AS THEY ENCOUNTER BETTER LOW-LEVEL MOISTURE AND INSTABILITY. STRAIGHT-LINE HODOGRAPHS INDICATE SOME POTENTIAL FOR SPLITTING STORMS...ESPECIALLY IN THE ORGANIZING STAGE. SO LONG AS THE STORMS CAN STAY ISOLATED...DAMAGING WINDS...TORNADOES AND LARGE HAIL WILL ALL BE POSSIBLE. IF THE STORMS FORM INTO LINE SEGMENTS AS THEY PROGRESS INTO BETTER MOISTURE OVER WEST KENTUCKY AND SOUTHWEST INDIANA THIS EVENING...INTENSE BOW ECHOES WOULD BE THE DOMINANT SEVERE WEATHER MODE. THE BEST LOW-LEVEL SHEAR AND INSTABILITY LOCATED OVER WEST KENTUCKY AND SOUTHWEST INDIANA...WILL RESULT IN THIS AREA HAVING THE GREATEST THREAT FOR A HIGH END SEVERE EVENT IN THE FORM OF TORNADOES OR BOW ECHOES. AS FOR THE GRIDS...GIVEN ONLY SCATTERED STORMS INITIALLY...WILL KEEP POPS IN THE LIKELY CATEGORY...CENTERED OVER THE PURCHASE AREA AND SOUTHERN ILLINOIS BEFORE 00Z...WITH CHANCE POPS FURTHER WEST NEAR THE INITIAL DEVELOPMENT. WILL THEN FOCUS LIKELIES EASTERN HALF AFTER 00Z WITH ONLY A SLIGHT CHANCE OVER WESTERN SOUTHEAST MISSOURI COUNTIES. WILL KEEP CHANCE POPS EAST OVERNIGHT...JUST IN CASE A FEW SHOWERS OR STORMS LINGER OVER THE PENNYRILE. AS FOR THE WIND ADVISORY...WILL KEEP IT GOING THROUGH 6 PM...EVEN THOUGH WE HAVE NOT QUITE REACHED CRITERIA. THE 30+KT GUSTS SHOULD SETTLE DOWN SOME WITH SUNSET...BUT WILL LIKELY STILL SEE SOME DECENT SOUTH TO SOUTHWEST WINDS WELL INTO THE EVENING...WITH OR WITHOUT CONVECTION. FOR FRIDAY AND BEYOND...BASICALLY JUST FOLLOWED THE 12Z GFS AND ITS MAV TEMPERATURE GUIDANCE. AFTER A COOLISH DAY FRIDAY...THE WEEKEND WILL BE MOSTLY SUNNY WITH CONTINUED ABOVE NORMAL TEMPERATURES. THE 12Z GFS SUPPORTS THE POPS OVER THE WESTERN HALF OF THE AREA SUNDAY NIGHT...SO LEFT THAT ALONE. .LONG TERM...MONDAY THROUGH THURSDAY. MODELS ARE IN SLIGHTLY BETTER AGREEMENT REGARDING THE SYSTEM TO AFFECT THE REGION EARLY NEXT WEEK. THE ECMWF IS STILL FAR FROM THE 00Z GFS AND GFS ENSEMBLES. FORECAST WILL BE WEIGHTED MORE HEAVILY TOWARD THE GFS/GFS ENSEMBLES...IN LINE WITH HPC GUIDANCE. THE GFS PUTS MUCH MORE EMPHASIS ON THE NORTHERN BRANCH OF THE 500 MB JET...DIGGING A FULL LATITUDE TROUGH THROUGH THE CENTRAL STATES. THIS TROUGH THEN SHEARS OUT GRADUALLY DURING MID WEEK. AS A RESULT...HIGHEST PRECIP CHANCES WILL BE MONDAY ASSOCIATED WITH THE PROGRESSIVE COLD FRONT PASSING THROUGH THE LOWER OHIO VALLEY. LOWER PRECIP CHANCES WILL LINGER INTO TUESDAY NIGHT AS THE WEAKENING 500 MB TROUGH PERSISTS NEAR OR JUST EAST OF THE FORECAST AREA. CONFIDENCE DECREASES AFTER MONDAY SINCE MODEL VARIABILITY BECOMES MUCH GREATER. TEMPS WILL BE CLOSE TO SEASONAL NORMS IN THE WAKE OF THE COLD FRONT PASSAGE ON MONDAY. && .AVIATION... TIMING OF CONVECTION IS THE MAIN AVIATION CONCERN. HIGHEST PROBABILITIES ARE IN EVV/OWB TAF AREAS...WHERE MOISTURE IS RELATIVELY DEEP. THE DEEPER MOISTURE IS EVIDENT IN VISIBLE SATELLITE IMAGERY...WITH MORE IMPRESSIVE CUMULUS DEVELOPMENT SOUTH AND EAST OF PAH. INSTABILITY WILL WANE QUICKLY AFTER SUNSET...WHEN DRIER AIR WILL CONTINUE TO INVADE FROM THE WEST. CONVECTIVE POTENTIAL SHOULD BE MAINLY EAST OF THE TAF SITES BY 03Z...FOLLOWED BY A PERIOD OF MOSTLY CLEAR SKIES AND DIMINISHING WINDS. WRAPAROUND LOW CLOUDINESS OVER IOWA AND NW MISSOURI MAY OVERSPREAD THE REGION WELL AFTER 06Z. CIGS ARE EXPECTED TO BE IN THE MVFR RANGE AT WORST. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && SHORT TERM......DRS LONG TERM.......MY AVIATION........MY
Hazardous weather outlook, Oct 18, 12:11 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1211 PM CDT THU OCT 18 2007 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-191715- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1211 PM CDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE ENTIRE REGION. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS DURING THE MID AFTERNOON HOURS. THESE STORMS WILL MOVE RAPIDLY TO THE NORTHEAST AND SPREAD SOUTHWARD INTO WESTERN KENTUCKY. THE STORMS WILL CONTINUE TO MOVE EAST AND SHOULD EXIT THE AREA AROUND MIDNIGHT. THE STORMS WHICH DEVELOP WILL QUICKLY BECOME SUPERCELLS WITH DAMAGING WINDS THE MAIN RISK. TORNADOES ARE POSSIBLE AS WELL. A WIND ADVISORY IS IN EFFECT UNTIL 6 PM TODAY. THE LOW PRESSURE SYSTEM WHICH WILL SPAWN THE THUNDERSTORMS...IS EXPECTED TO INTENSIFY AND PRODUCE GUSTY WINDS EVEN OUTSIDE THE THUNDERSTORMS. THE RECENT DROUGHT HAS WEAKENED MANY TREES IN THE REGION...LEAVING THEM MORE SUSCEPTIBLE TO DAMAGE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CHANCE OF THUNDERSTORMS IS FORECAST THROUGHOUT THE QUAD STATE SUNDAY NIGHT THROUGH MONDAY NIGHT. HOWEVER...SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS SHOULD BE PREPARED FOR ACTIVATION TODAY AND TONIGHT. PS
In the hours before
Local storm report, Oct 18, 12:37 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE
1237 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG NEW MADRID 36.59N 89.55W
10/17/2007 NEW MADRID MO TRAINED SPOTTER
LATE REPORT. TWO TREES BLOWN DOWN IN COMMUNITY ASSOCIATED
WITH BAND OF THUNDERSTORMS AND HEAVY RAIN.
0124 AM TSTM WND GST DONIPHAN 36.62N 90.82W
10/18/2007 M56.00 MPH RIPLEY MO LAW ENFORCEMENT
0126 AM NON-TSTM WND DMG DONIPHAN 36.62N 90.82W
10/18/2007 RIPLEY MO EMERGENCY MNGR
WIDESPREAD MINOR DAMAGE WITH LINE OF THUNDERSTORMS. TREES
AND POWER LINES DOWN. DAMAGE TO MOBILE HOME. EM TEAM
CONDUCTING SURVEY AT THIS TIME. RADAR INDICATED STORM
MOVED THROUGH COMMUNITY AT 126 AM.
0145 AM TSTM WND DMG 3 N POPLAR BLUFF 36.81N 90.41W
10/18/2007 BUTLER MO LAW ENFORCEMENT
DOWNED POWER LINES NORTH OF POPLAR BLUFF. ESTIMATED WINDS
IN POPLAR BLUFF 65-70 MPH.
0222 AM TSTM WND DMG 4 SE MARBLE HILL 37.26N 89.93W
10/18/2007 BOLLINGER MO LAW ENFORCEMENT
DOWNED POWER LINES IN THE LEOPOLD AREA. NUMEROUS POWER
OUTAGES REPORTED.
0230 AM TSTM WND DMG BENTON 37.10N 89.56W
10/18/2007 SCOTT MO LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN THROUGHOUT THE COUNTY.
0235 AM TSTM WND DMG DEXTER 36.79N 89.96W
10/18/2007 STODDARD MO LAW ENFORCEMENT
ROOF DAMAGE TO BUILDING ALONG EAST STODDARD STREET. NO
INJURIES REPORTED AT THIS TIME. POWER LINES DOWN JUST
EAST OF HIGHWAY 25.
0240 AM TSTM WND DMG MILLERSVILLE 37.42N 89.80W
10/18/2007 CAPE GIRARDEAU MO EMERGENCY MNGR
BUILDING AND VEHICLE DAMAGE REPORTED IN COMMUNITY. EM
TEAM RESPONDING AT THIS TIME. MUCH OF NORTHEAST CAPE
GIRARDEAU COUNTY WITHOUT POWER.
0240 AM TSTM WND DMG 2 N MOUNDS 37.14N 89.20W
10/18/2007 PULASKI IL LAW ENFORCEMENT
DOWNED TREES BLOCKING HIGHWAY 51 NORTH OF MOUNDS.
0250 AM TSTM WND DMG MURPHYSBORO 37.77N 89.34W
10/18/2007 JACKSON IL EMERGENCY MNGR
WINDOWS BROKEN BY WIND...POWER OUTAGES.
0255 AM TSTM WND DMG CARBONDALE 37.72N 89.22W
10/18/2007 JACKSON IL EMERGENCY MNGR
TREE DOWN ON TWO CARS...BROKEN POWER POLE...TREES DOWN ON
POWER LINES. ELECTRIC SERVICE TORN OFF POLE.
0255 AM TSTM WND DMG DE SOTO 37.82N 89.23W
10/18/2007 JACKSON IL EMERGENCY MNGR
TREE FELL ON A HOUSE.
0255 AM TSTM WND DMG ANNA 37.46N 89.24W
10/18/2007 UNION IL LAW ENFORCEMENT
WIDESPREAD DOWNED TREES AND POWERLINES THROUGHOUT THE
COUNTY.
0300 AM TSTM WND DMG CAPE GIRARDEAU 37.31N 89.55W
10/18/2007 CAPE GIRARDEAU MO TRAINED SPOTTER
TWO TREES DOWN IN THE CITY OF CAPE GIRARDEAU
0300 AM TSTM WND DMG EAST PRAIRIE 36.78N 89.38W
10/18/2007 MISSISSIPPI MO UTILITY COMPANY
POWER LINES DOWN
0302 AM TSTM WND GST 1 NE CAPE GIRARDEAU 37.32N 89.54W
10/18/2007 E60.00 MPH CAPE GIRARDEAU MO TRAINED SPOTTER
60 MPH WIND GUST ESTIMATED 1 MI NORTHEAST OF CAPE
GIRARDEAU
0310 AM TSTM WND DMG MOREHOUSE 36.85N 89.69W
10/18/2007 NEW MADRID MO LAW ENFORCEMENT
TWO TELEPHONE POLES AND THREE TREES DOWN.
0314 AM TSTM WND DMG 4 N EDDYVILLE 37.56N 88.59W
10/18/2007 POPE IL EMERGENCY MNGR
TREE BLOCKING SOUTH BOUND LANE OF IL RT 145 4 MI NORTH OF
EDDYVILLE, IL
0315 AM TSTM WND DMG JOHNSTON CITY 37.82N 88.93W
10/18/2007 WILLIAMSON IL TRAINED SPOTTER
TWO TREES DOWN IN JOHNSTON CITY, IL
0315 AM TSTM WND DMG 2 N BUCKNER 38.01N 89.02W
10/18/2007 FRANKLIN IL EMERGENCY MNGR
42 BY 48 FOOT POLE BARN DESTROYED.
0318 AM TSTM WND DMG 2 N MOUNDS 37.14N 89.20W
10/18/2007 PULASKI IL EMERGENCY MNGR
TWO TREES DOWN ON HWY 936...JUST SOUTH OF VILLA RIDGE.
OTHER SMALL TREES DOWN ACROSS SOUTHERN EDGE OF COUNTY.
0324 AM TSTM WND GST VALIER 38.02N 89.04W
10/18/2007 E60.00 MPH FRANKLIN IL TRAINED SPOTTER
ESTIMATED 60 MPH WIND GUST IN VALIER, IL
0327 AM TSTM WND GST MARION 37.73N 88.94W
10/18/2007 E60.00 MPH WILLIAMSON IL TRAINED SPOTTER
60 MPH WIND GUST ESTIMATED BY STORM CHASER...LIMBS DOWN
AND POWER OUT IN THE TOWN OF MARION, IL
0330 AM TSTM WND DMG BENTON 38.01N 88.92W
10/18/2007 FRANKLIN IL LAW ENFORCEMENT
WIDESPREAD DOWN TREES AND POWER LINES COUNTY WIDE.
0332 AM TSTM WND DMG WEST FRANKFORT 37.90N 88.93W
10/18/2007 FRANKLIN IL EMERGENCY MNGR
TREE DOWN ON TOP OF HOUSE IN WEST FRANKFORT, IL
0337 AM TSTM WND DMG 6 N MARION 37.82N 88.94W
10/18/2007 WILLIAMSON IL TRAINED SPOTTER
DOWNED TREES REPORTED IN JOHNTSON CITY. WINDS MEASURED AT
62 MPH.
0340 AM TSTM WND DMG 5 S MCLEANSBORO 38.02N 88.53W
10/18/2007 HAMILTON IL LAW ENFORCEMENT
DOWNED TREES BLOCKING HIGHWAY 142S.
0345 AM TSTM WND GST CAIRO 37.00N 89.18W
10/18/2007 E60.00 MPH ALEXANDER IL LAW ENFORCEMENT
0348 AM TSTM WND DMG SIMS 38.36N 88.54W
10/18/2007 WAYNE IL LAW ENFORCEMENT
FEW TREES AND POWER LINES DOWN. MORE POWER LINES DOWN IN
RINARD AT ABOUT THE SAME TIME.
0355 AM TSTM WND DMG 1 SE BARLOW 37.04N 89.03W
10/18/2007 BALLARD KY TRAINED SPOTTER
TREES DOWN IN SLATER ROAD AREA.
0445 AM TSTM WND DMG MOUNT CARMEL 38.42N 87.77W
10/18/2007 WABASH IL LAW ENFORCEMENT
DOWNED TREE BLOCKING INTERSECTION OF 12TH STREET AND
WALNUT.
&&
MIKENLocal storm report, Oct 18, 12:47 PM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1247 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 AM TSTM WND DMG MASONVILLE 37.67N 87.03W
10/18/2007 DAVIESS KY EMERGENCY MNGR
*** 2 INJ *** TREE DOWN ON MOBILE HOME. TWO OTHER TREES
DOWN BLOCKING ROADS IN THE SAME AREA. TWO ADULTS WERE
BRIEFLY TRAPPED IN THE MOBILE HOME.
&&
PATSLocal storm report, Oct 18, 4:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
458 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TORNADO CLAY 37.48N 87.82W
10/18/2007 WEBSTER KY EMERGENCY MNGR
REPORTED TO EM BY PUBLIC. TORNADO NEAR CLAY AT
INTERSECTION OF HIGHWAYS 109 AND 270W MOVING TOWARD
DIXON.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 9:58 PM CDT | Severe Thunderstorm Warning | PAH | Carter, Ripley | 47 min |
| Oct 18, 1:18 AM CDT | Severe Thunderstorm Warning | PAH | Butler, Ripley | 42 min |
| Oct 18, 1:49 AM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Stoddard, Wayne | 41 min |
| Oct 18, 2:12 AM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Scott | 33 min |
| Oct 18, 2:24 AM CDT | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid | 51 min |
| Oct 18, 10:03 AM CDT | Wind Advisory | PAH | Bollinger, Butler, Cape Girardeau, Carter, Mississippi, New Madrid and 5 more | 8 hr |
| Oct 18, 4:30 PM CDT | Tornado Warning | PAH | Butler, Ripley | 45 min |
| Oct 18, 4:36 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Perry | 54 min |
| Oct 18, 4:47 PM CDT | Tornado Warning | PAH | Bollinger | 28 min |
| Oct 18, 5:15 PM CDT | Severe Thunderstorm Warning | PAH | Perry | 45 min |
| Oct 18, 5:38 PM CDT | Severe Thunderstorm Warning | PAH | Scott, Stoddard | 37 min |
| Oct 18, 6:09 PM CDT | Severe Thunderstorm Warning | PAH | New Madrid, Stoddard | 51 min |
Nearby
Tornado Warnings in Missouri, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.